RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 4, Pages 786–789 (Mi tvp1572)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Probability Conserving Elliptic Operators

M. A. Perelmuter, Yu. A. Semenov


Full text: PDF file (274 kB)

English version:
Theory of Probability and its Applications, 1987, 32:4, 718–721

Bibliographic databases:

Received: 29.10.1985

Citation: M. A. Perelmuter, Yu. A. Semenov, “Probability Conserving Elliptic Operators”, Teor. Veroyatnost. i Primenen., 32:4 (1987), 786–789; Theory Probab. Appl., 32:4 (1987), 718–721

Citation in format AMSBIB
\Bibitem{PerSem87}
\by M.~A.~Perelmuter, Yu.~A.~Semenov
\paper Probability Conserving Elliptic Operators
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 4
\pages 786--789
\mathnet{http://mi.mathnet.ru/tvp1572}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927262}
\zmath{https://zbmath.org/?q=an:0715.35025|0661.35022}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 4
\pages 718--721
\crossref{https://doi.org/10.1137/1132107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q895000017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1572
  • http://mi.mathnet.ru/eng/tvp/v32/i4/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, M. Röckner, W. Stannat, “Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions”, Sb. Math., 193:7 (2002), 945–976  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020